# SDR SIMA20170814001

- Difficulty date: August 14, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 30,694 hours, 26,098 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 8166191
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NR 1 PACK IS ALREADY MEL'D AND WHILE TAXING NOTICED PACK 2 KICKING OFF WITH NO MESSAGE IVE HAD ISSUE BEFORE AND PACK WORKED IN FLIGHT BUT AFTER TAKEOFF RECYCLED PACK AFTER TO-1 AND AFTER 5 SECONDS GOT PACK 2 VALVE CLOSED AND TRIED A COUPLE RESETS AND SAME THING HAPPENED. REPLACED NR 2 DUCT, PRIMARY INLET IAW AMM 20-60-01 OPS GOOD
